Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    tmeoe's Avatar
    tmeoe is offline Associate Member
    Join Date
    Jul 2003
    in the gym

    ever lose strength on a cycle?

    I started my cycle of sus last friday only 1cc, which i plan on upping to 2cc's a week for the rest of the cycle. Anyway, the first three days after i injected my strength went through the roof, now it seems to be going back to normal. I inject again this friday.

    Just wondering if anyone else had there strength come and go while on a cycle?

  2. #2
    goldenear is offline Associate Member
    Join Date
    Oct 2002
    Your strength "gains" were most likely a placebo effect. Even on pure test prop, I don't "feel" it until about 10 days into the cycle. Unless you frontload the sustanon , don't expect to reach optimal blood levels until weeks 4-5 because of the decanoate ester.

    But to answer your question...if everything is kicking and my strength is dropping instead of steadily increasing, I'm overtraining, my diet is flawed, or I'm not getting enough rest/recovery.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts